# SDR AALA201701319015

- Difficulty date: January 30, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 14,978 hours, 6,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE HAS LOW PRESSURE.  SERVICED THE ASSIST BOTTLE IAW AMM 52-10-00-614-001.
